# SDR DL72W952806

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 570359500
- Condition: Cracked
- Location: Fs 686.5
- Component: 570359500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER M/M COMPLIED WITH PREVENTIVE MODIFICATION OF UPPER STR 9 AT STA 686.5, DUE TO CRACKED STR 10 AT STA 686.5.  REPAIRED PER M/M 57-13-0 FIG 807, FOUND AT HMV.
